MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CATHETER,FOLEY,100%SILICONE,18FR,30ML,LF

MEDLINE INDUSTRIES LP; CATHETER,FOLEY,100%SILICONE,18FR,30ML,LF
Catalog Number DYND11533
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that "the balloon is bursting after about 24 hours of use.Due to this the device was removed and replaced.Due to the reported problem/issue, and in an abundance of caution, an adverse event report will be filed.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
Foley balloon rupturing.

Common Device Name
CATHETER,FOLEY,100%SILICONE,18FR,30ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key22045705
Report Number1417592-2025-00231
Device Sequence Number13026979
Product Code EZL
UDI-Device Identifier10884389034552
UDI-Public10884389034552
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/28/2025
Device Catalogue NumberDYND11533
Device Lot Number59220091894
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Initial Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown